# SDR USAA2010082391748

- Difficulty date: August 5, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Condition: Corroded
- Location: Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CORROSION IN FORWARD BORE OF INBOARD SUPPORT FITTING ON RIGHT OUTBOARD MID FLAP AT WS 290.07 TO WS 00.17.  REPLACED RIGHT OUTBOARD MID FLAP IAW JOB CARD 03C40927013.
